Has anyone else had severe muscle aches with Hashi's? I still haven't been technically diaganosed with it (only as unspecified hypo for years now) but I have been having really bad muscle aches. My labs this week came back as:
T4 Free <0.25
I know that my levels are high and I am scheduled for an ultrasound on Monday morning, but I can't seem to function at all anymore!! I feel like my arms weigh about 500 lbs because they hurt so bad! I am currently on 150mcg of levo, which has been increased numerous times! Anyone have this issue? Any feedback would be great! Thanks!
I have diagnosed Hypothyroid/Hashimotos in May 2006 since then i am complaining muscles /joint ache to my Endo but it doesn't seem he is really registering my complaint . My muscles pain are too much that i can't do much physical work . My TSH level is keep bouncing up/down every other test . My current test TSH 0.38 (range= 0.4-4.000. FT4 1.10 , FT3 3.4 . TPO Ab 144.
I am male, even if i make shave in the morning , my muscles hurt . I am also having headaches every day .
Is this common to have Headache/Muscles ache in Hashithyroditis ?. My doctor perform so many other test to rule out other possibilities but those all came back negative. I also have numbness in my arms in night , it even fall sleep.
Your tsh level is way high , i am surprise you only have muscles ache , any other symptoms ?.
Guys please post so we will know other people also having muscles ache /headache/joint pain/hair loss ..
I have hashi hypo. I had muscle aches in my upper arms when my tsh was around 11. The muscle aches stopped as my tsh came down!! (After months on synthroid). I also had terrible carpal tunnel in my wrists, and a feeling of terrible weakness in my wrists, arms and hands. This has greatly improved now that my tsh has come down, though sometimes I have a mild form of it. I've also had many (almost daily) headaches (even migraines) since the time of my diagnosis. Don't know if the synthroid has anything to do with the headaches?. Aseis9128, a tsh of 97 is extremely high and is certain to cause many symptoms! You most feel awful. Most hypos try to get their TSH down to 1, so you are way out of the normal range!!!! Yes, that will cause muscle aches and a lot more!!!! Your MD should be able to do a blood test for "thyroid antibodies" to determine if you have hashimoto's, which I guess is what the Antithyroglobulin of 1768.8 is, and that is also very high!! I'd say it's hashimoto's. But, the ultrasound is also a wise move to see what else may be going on. Unless the ultrasound indicates otherwise, you should definitely be prescribed synthroid or levothyroxine!!! And definitely have the thyroid levels in your blood checked every 6 weeks (that's standard)!!!!! You probably need a HIGHER does than you're currently taking. You can google the long list of symptoms for hashimoto's hypothyroid. Each of us here has a different combination: constipation, aching joints and muscles, fatigue, mind fog, carpal tunnel, hair loss, weight gain, depression, heart palps (yes, hypos can have heart palps, I did!), tingling sensations in feet and limbs and elsewhere, dry eyes, dry skin, etc, etc. -- FYI, I've had numerous neurological tests and blood labs, even brain and spine MRI and nothing else is wrong with me, all my strange symptoms are from hashi hypo. Work with your MD/endocrinologist to get a diagnosis and proper treatment. Good luck! Feel better!
I've had hashi's for 14 years. I developed myalgia's in the last few years.
I've had Dr. Lupo help out, and my doctors are trying to figure it out here.
My myalgia's are horrendous sometimes, or were, and my thyroid levels
were all fine. My antibodies are way higher than yours, and the feeling is
I may have Polymyositis or some other autoimmune disease. Perhaps
you can look into this idea, but considering your levels, maybe they are the
issue. I know you can have myalgia's with uncontrolled thyroid disease.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.